# SDR DL73S050449

- Difficulty date: August 12, 2005
- Submitted: August 22, 2005
- Operation: Air carrier
- Aircraft: N243WA
- Make and model: Boeing 737247
- Aircraft serial: 23517
- Aircraft time: 51,857 hours, 37,502 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Transmitter
- Condition: Leaking
- Location: Thrust Reverser
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

ODOR IN CABIN, DIVERSION TO CLT.  FOUND HYDRAULIC LEAK AT RT THRUST REVERSER PRESSURE TRANSMITTER LEAKING INTO RT PACK INLET.  SECURED LEAK.  CLEANED PACK INLET.  REPLACED COALESCER.
